Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 19, 2011, 3:32 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 3:32 PM EDT (19:32 UTC)
- Expired
- Jun 19, 2011, 4:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 34 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2730 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
709 WUUS52 KMFL 191932 SVRMFL FLC011-086-192015- /O.NEW.KMFL.SV.W.0053.110619T1932Z-110619T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 332 PM EDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 415 PM EDT * AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF INTERSECTION KROME AND U.S. 27. THIS STORM WAS DRIFTING SOUTH. * THE STORM WILL AFFECT... WESTERN MIRAMAR... PENNSUCO... DORAL... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 2600 8033 2580 8033 2578 8058 2599 8060 TIME...MOT...LOC 1931Z 006DEG 2KT 2590 8046 $$ GREGORIA
2 follow-up statements
151 WWUS52 KMFL 191951 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 351 PM EDT SUN JUN 19 2011 FLC011-191959- /O.CAN.KMFL.SV.W.0053.000000T0000Z-110619T2015Z/ BROWARD FL- 351 PM EDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BROWARD COUNTY IS CANCELLED... LAT...LON 2595 8034 2580 8033 2578 8058 2596 8060 TIME...MOT...LOC 1949Z 008DEG 3KT 2587 8048 $$ FLC086-192015- /O.CON.KMFL.SV.W.0053.000000T0000Z-110619T2015Z/ MIAMI-DADE FL- 351 PM EDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTH CENTRAL MIAMI-DADE COUNTY... AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF INTERSECTION KROME AND U.S. 27...MOVING SOUTH AT 5 MPH. THE SEVERE THUNDERSTORM WILL AFFECT... KROME AVENUE BETWEEN TAMIAMI TRAIL AND THE BROWARD COUNTY LINE... DORAL... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2595 8034 2580 8033 2578 8058 2596 8060 TIME...MOT...LOC 1949Z 008DEG 3KT 2587 8048 $$ GREGORIA
409 WWUS52 KMFL 192002 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 402 PM EDT SUN JUN 19 2011 FLC086-192015- /O.CON.KMFL.SV.W.0053.000000T0000Z-110619T2015Z/ MIAMI-DADE FL- 402 PM EDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTH CENTRAL MIAMI-DADE COUNTY... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PENNSUCO...MOVING SOUTH AT 5 MPH. HAIL TO AT LEAST PENNY SIZE WAS REPORTED AT THE INTERSECTION OF THE TURNPIKE AND OKEECHOBEE ROAD AT 355 PM. THE SEVERE THUNDERSTORM WILL BE NEAR... MEDLEY... DORAL... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2595 8034 2580 8033 2578 8058 2596 8060 TIME...MOT...LOC 2001Z 345DEG 3KT 2585 8046 $$ GREGORIA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:52 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 19, 2:52 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 252 PM EDT SUN JUN 19 2011 .DISCUSSION...SEA BREEZE BECOMING VERY ACTIVE ALONG THE ATLANTIC COAST ACROSS BROWARD AND PALM BEACH COUNTIES. THE CLOUD COVER THAT WAS ACROSS DEEP SOUTH FLORIDA THIS MORNING HAS MADE FOR A SLOWER START ACROSS MIAMI DADE COUNTY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WERE FIRING ACROSS THE WEST COAST SEA BREEZE. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE WITH LARGE HAIL TO QUARTER SIZE AND STRONG WINDS OVER 60 MPH. SLOW MOVEMENT OF STORMS COULD LEAD TO LOCALIZED FLOODING WITH PONDING ON ROADWAYS. AS LOW PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS TONIGHT AND HEADS TO THE NORTHEAST...THE MID/UPPER LEVEL HIGH PRESSURE ACROSS THE SOUTH AND CENTRAL GULF WILL SLIDE EAST. THIS WILL LEAD DRIER AIR IN THE LOW TO MID LEVELS WITH MORE SUBSIDENCE ACROSS THE REGION. MID/UPPER LEVEL WINDS WILL TRANSITION FROM A LIGHT WESTERLY FLOW TODAY TO A NORTH TO NORTHEASTERLY FLOW BY MONDAY AFTERNOON. WITH THE DRIER AIR AND SUBSIDENCE EXPECT MUCH LESS ACTIVITY ACROSS SOUTH FLORIDA...BUT SEA BREEZE CONVECTION IS STILL EXPECTED INLAND. WITH WINDS COMING AROUND TO THE NORTHEAST ALOFT...EXPECT STORMS TO SLOWLY DRIFT TO THE WEST AND SOUTHWEST. THEREFORE...ADJUSTED THE 30-40 POPS CLOSER TO THE GULF COAST ON MONDAY. DRY AIR AND SUBSIDENCE WILL CONTINUE THROUGH MIDWEEK AS HIGH PRESSURE REMAINS IN CONTROL OF THE REGION. PWATS ARE EXPECTED TO DECLINE TO AROUND 1.4-1.6 INCHES ACROSS SOUTH FLORIDA FOR TUESDAY AND WEDNESDAY. WITH A STRONGER EAST TO SOUTHEAST FLOW ACROSS THE REGION...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE INTERIOR WEST AND TOWARDS THE GULF COAST. HIGH PRESSURE IS EXPECTED TO GET PUSHED TO THE EAST AND SOUTHEAST ON THURSDAY AN UPPER LEVEL TROUGH DIGS INTO THE MIDWEST AND SOUTHERN STATES. THIS WILL LEAD TO A SLIGHTLY MORE ACTIVE SEA BREEZE ON THURSDAY...WITH ACTIVITY TOWARDS THE GULF COAST. MOISTURE WILL INCREASE ON FRIDAY INTO THE WEEKEND AS THE UPPER LEVEL TROUGH MOVES INTO THE SOUTHEAST STATES. && .AVIATION...SHOWERS AND THUNDERSTORMS ARE NOW DEVELOPING ALONG THE ATLANTIC COAST. THEY WILL CONTINUE TO BE NEAR THE TERMINALS THROUGH THE AFTERNOON...WITH POSSIBLE BRIEF IMPACTS....BUT GIVEN TIMING UNCERTAINTIES WILL MAINTAIN VCTS AND WATCH TRENDS. STORMS WILL BE WELL TO THE EAST OF KAPF. ANY STORM COULD PRODUCE BRIEF IFR AND GUSTY WINDS. AN ISOLATED SEVERE TSTORM IS POSSIBLE...CONTAINING STRONG WIND GUSTS UP TO 50 KT. /GREGORIA && .MARINE...HIGH PRESSURE WILL REMAIN OVER OR NEAR THE LOCAL WATERS THROUGH THE NEXT FEW DAYS WITH GENERALLY LIGHT TO PERHAPS BRIEF MODERATE WINDS PERSISTING. SEAS WILL REMAIN LESS THAN 4 FEET THROUGH AT LEAST TUESDAY. && .FIRE WEATHER...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN AROUND 40 PERCENT OR HIGHER ACROSS THE REGION...PERHAPS BRIEFLY FALLING JUST BELOW 40 PERCENT OVER NORTHWEST SECTIONS EACH AFTERNOON THROUGH MID WEEK. DISPERSION VALUES WILL REMAIN FAIRLY GOOD EAST AND POOR TO FAIR ACROSS THE WEST EACH AFTERNOON THROUGH TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 92 78 91 / 20 20 20 10 FORT LAUDERDALE 79 91 79 91 / 20 20 20 10 MIAMI 78 92 78 92 / 30 20 20 10 NAPLES 74 93 75 94 / 20 20 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...84/AK AVIATION/RADAR/FIRE...57/DG
Hazardous weather outlook, Jun 19, 9:05 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 905 AM EDT SUN JUN 19 2011 FLZ063-066>075-168-172>174-200400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 905 AM EDT SUN JUN 19 2011 ...A FEW SEVERE THUNDERSTORMS POSSIBLE INTERIOR/ATLANTIC COAST THIS AFTERNOON/EVENING... ...60+ MPH WINDS, LARGE HAIL, FREQUENT LIGHTNING, STREET FLOODING POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING. THE THUNDERSTORMS WILL BE MOST CONCENTRATED OVER THE INTERIOR AND ATLANTIC COAST...WHERE NUMEROUS THUNDERSTORMS ARE FORECAST. HIGH INSTABILITY...ALONG WITH AN INFLUENCE OF AN UPPER LEVEL TROUGH...COULD LEAD TO THE DEVELOPMENT OF A FEW SEVERE THUNDERSTORMS OVER THE INTERIOR AND ATLANTIC COAST THIS AFTERNOON AND EVENING. THE PRIMARY THREAT FROM THE STORMS WILL BE DAMAGING WINDS...THOUGH LARGE HAIL IS POSSIBLE AS WELL. FREQUENT LIGHTNING STRIKES AND TORRENTIAL RAINS WILL ACCOMPANY THE STRONGEST STORMS. ALONG THE GULF COAST...THERE IS JUST A SLIGHT CHANCE OF THUNDERSTORMS. WIND: THERE IS THE POTENTIAL FOR DAMAGING WINDS OF 60 MPH OR GREATER WITH THE THUNDERSTORMS ACROSS THE INTERIOR AND ATLANTIC COAST THIS AFTERNOON AND EVENING. HAIL: THERE IS THE POTENTIAL FOR LARGE HAIL TO AROUND QUARTER SIZE WITH THE THUNDERSTORMS ACROSS THE INTERIOR AND ATLANTIC COAST THIS AFTERNOON AND EVENING. FLOODING: SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINS WILL POSE A RISK FOR ISOLATED STREET FLOODING THIS AFTERNOON AND EVENING. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 19, 2:12 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 212 PM EDT SUN JUN 19 2011 FLZ067-191900- INLAND PALM BEACH COUNTY FL 212 PM EDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL RURAL PALM BEACH COUNTY * UNTIL 300 PM EDT * AT 211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING NORTH AT 5 MPH. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2665 8046 2665 8021 2637 8021 2636 8048 TIME...MOT...LOC 1811Z 173DEG 3KT 2653 8034 GREGORIA
Special weather statement, Jun 19, 2:36 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT SUN JUN 19 2011
FLZ071-072-191900-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
236 PM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
METRO BROWARD COUNTY
* UNTIL 300 PM EDT
* AT 232 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF PARKLAND TO WESTON...AND MOVING EAST AT 5 MPH.
* THE LINE OF STORMS WILL AFFECT...
WESTON...
CORAL SPRINGS...
PARKLAND...
TAMARAC...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2605 8027 2605 8053 2633 8040 2633 8039
2633 8022 2633 8014
TIME...MOT...LOC 1836Z 270DEG 4KT 2633 8030 2613 8039
GREGORIASpecial weather statement, Jun 19, 2:42 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EDT SUN JUN 19 2011
FLZ067-068-168-191915-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
242 PM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 315 PM EDT
* AT 241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF NORTH PALM BEACH GENERAL
AIRPORT...AND MOVING SOUTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
CALOOSA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2674 8039 2696 8055 2696 8038 2696 8017
2694 8015
TIME...MOT...LOC 1842Z 051DEG 8KT 2694 8032
GREGORIASpecial weather statement, Jun 19, 3:02 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 302 PM EDT SUN JUN 19 2011 FLZ073-075-191945- INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE FL 302 PM EDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL MIAMI-DADE COUNTY NORTHEASTERN MAINLAND MONROE COUNTY * UNTIL 345 PM EDT * AT 259 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF SHARK VALLEY OBS TOWER. THIS STORM WAS MOVING TO THE NORTHEAST AT 5 MPH. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2580 8093 2573 8070 2555 8082 2560 8095 TIME...MOT...LOC 1902Z 180DEG 0KT 2563 8086 AK
Special weather statement, Jun 19, 3:09 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT SUN JUN 19 2011
FLZ071>074-172-173-192000-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL
METROPOLITAN MIAMI DADE FL
309 PM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
METROPOLITAN BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 400 PM EDT
* AT 304 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
EAST OF NORTH LAUDERDALE TO INTERSECTION KROME AND U.S. 27...AND
MOVING EAST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
POMPANO BEACH...
TAMARAC...
SUNRISE...
DAVIE...
MIRAMAR...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2602 8011 2589 8025 2586 8052 2633 8051
2630 8007
TIME...MOT...LOC 1908Z 270DEG 10KT 2621 8016 2593 8044
GREGORIALocal storm report, Jun 19, 3:18 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST CORAL SPRINGS 26.27N 80.27W
06/19/2011 E60.00 MPH BROWARD FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED WINDS OF AT LEAST 60 MPH AND
PINE TREES DOWN AT EAGLE TRACE GOLF CLUB.
0250 PM HAIL CORAL SPRINGS 26.27N 80.27W
06/19/2011 M1.25 INCH BROWARD FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED HALF DOLLAR SIZE HAIL IN CORAL
SPRINGS.
&&
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jun 19, 2:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jun 19, 2:39 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 19, 3:02 PM EDT | Special Weather Statement | MFL | Monroe | 43 min |
| Jun 19, 3:09 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jun 19, 3:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jun 19, 3:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 19, 4:12 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 54 min |
| Jun 19, 4:20 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 19, 4:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jun 19, 4:45 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 19, 4:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 19, 5:16 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 19, 5:17 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 19, 5:49 PM EDT | Special Weather Statement | MFL | Hendry | 26 min |
| Jun 19, 6:23 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Jun 19, 7:00 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jun 19, 7:34 PM EDT | Special Marine Warning | MFL | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.